RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 4, Pages 65–74 (Mi ivm8992)  

This article is cited in 2 scientific papers (total in 2 papers)

Conditional correctness of boundary-value problem for composite fourth-order differential equation

K. S. Fayazov, I. O. Khazhiev

Chair of Information Science and Applied Programming, National University of Uzbekistan, 1 Universitetskaya str., Vuzgorodok, Tashkent, 100174 Republic of Uzbekistan

Abstract: In this work we investigate uniqueness and conditional stability of a solution to ill-posed boundary-value problem for an equation of mixed-composite type. We give proofs of uniqueness and conditional stability of a solution on a set of correctness.

Keywords: ill-posed boundary value problem, mixed-composite type equation, conditional stability, set of correctness, a priori estimate.

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:4, 54–62

UDC: 517.946
Received: 10.12.2013

Citation: K. S. Fayazov, I. O. Khazhiev, “Conditional correctness of boundary-value problem for composite fourth-order differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 4, 65–74; Russian Math. (Iz. VUZ), 59:4 (2015), 54–62

Citation in format AMSBIB
\Bibitem{FayKha15}
\by K.~S.~Fayazov, I.~O.~Khazhiev
\paper Conditional correctness of boundary-value problem for composite fourth-order differential equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 4
\pages 65--74
\mathnet{http://mi.mathnet.ru/ivm8992}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 4
\pages 54--62
\crossref{https://doi.org/10.3103/S1066369X15040088}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925834069}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8992
  • http://mi.mathnet.ru/eng/ivm/y2015/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ikrombek O. Khajiev, “Conditional correctness and approximate solution of boundary value problem for the system of second order mixed-type equations”, Zhurn. SFU. Ser. Matem. i fiz., 11:2 (2018), 231–241  mathnet  crossref
    2. K. S. Fayazov, Ya. K. Khudaiberganov, “Nekorrektnaya kraevaya zadacha dlya sistemy uravnenii smeshannogo tipa s dvumya linyami vyrozhdeniya”, Sib. elektron. matem. izv., 17 (2020), 647–660  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:135
    Full text:40
    References:16
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021